# SDR ASMF200610014

- Difficulty date: October 31, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 40,177 hours, 32,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strake
- Part number: 59329767
- Condition: Damaged
- Location: Rt Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RIGHT FUSELAGE NOSE STRAKE WAS DETECTED DAMAGED WITH 1 INCH LENGTH X .7500 INCH WIDTH AND .1875 INCH OF DEPTH. RT FUSELAGE NOSE STRAKE WAS REPLACED IAW MM 53-30-01, TESTED CORRECT.
